# SDR ABXA9900340

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3704841501
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK, INBOARD OF XRS 74 BULKHEAD, FORWARD STRINGER 51, END FITTING CRACKED.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
